Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Lymphoma B cancer, sticky skin around my genital areas, armpits, eye lids under arms and genitals

I am recovering from Lymphoma B cancer and in my second remission period, I had a lump the size of a tennis ball removed from my neck here in Portugal. Last summer as chemo finished I got sticky skin around my genital areas and armpits, it went away but about three months ago it began to return and now it is on my eye lids under arms and genitals, I see on the internet many sufferes but no advice or cure, would you have any ideas please? Richard
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist 's  Response
Treatment of lymphoma by chemotherapy may be cause of dry skin but your complaint is stickiness around genitals unlikely a chemotherapy effect. You must maintain good hydration by taking enough fluids daily and maintain hygiene around the genitals. Avoid high calorie and fatty foods.Use any nonabsorbent
Lotion to apply around genitals and this problem will subside.
Answered: Sat, 28 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor